# SDR 2000ZZZX694

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Bs 680
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRONT SPAR HORIZONTAL LEG 10 INCH CRACK BS 680 - 26.5 INCHES TO 36.50 INCHES RBL CENTER WING TANK.  CUT OUT DAMAGE.  FABRICATED FILLER, DOUBLERS, AND INSTALLED IAW DC-8 SB 57-30R5.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
